Journal article icon

Journal article

CLASSICAL MAGNETORESISTANCE OF AN ANTIDOT LATTICE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0953-8984/5/31/024

Authors


STINCHCOMBE, R More by this author
Journal:
JOURNAL OF PHYSICS-CONDENSED MATTER
Volume:
5
Issue:
31
Pages:
5623-5636
Publication date:
1993-08-02
DOI:
EISSN:
1361-648X
ISSN:
0953-8984
URN:
uuid:a3df477a-cd63-493e-8006-fb1bee789fa4
Source identifiers:
29885
Local pid:
pubs:29885

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP